# SDR SWAA2023091388412

- Difficulty date: August 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION BREAK PANEL IS CRACKED AT FASTENER; BS 540; LBL 1; WL 207<[01] VERIFIED APPLICABILITY OF SRM 51-10-02-0G-0; NO DAMAGE LIMITS GIVEN IN SRM PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARA 9. REMOVED WING CENTER SECTION CRACK DAMAGED BREAK PANEL AT BS 540 LBL 1 TO LBL 24 IAW SRM 51-10-02-0G-0 REMOVED FLOOR PANEL 231UF FOR ACCESS IAW AMM 53-21-00-000-801;[02] PARTIAL STEP 1;[03] REMOVED AND REPLACED WING CENTER SECTION BREAK PANEL; BS 540; LBL 1 - LBL 25; WL 207 IAW SRM 51-40-02-0G-0 AND DWG 143A0060;[04] VERIFIED CORRECTIVE ACTIONS 1 & 3 COMPLETE;[05] VERIFIED MEASUREMENTS TABLE VERIFIED CARD COMPLETE.
